Tramadol is a potent pain reliever used for the treatment of mild to moderately severe pain. It belongs to the group of drugs known as opiate analgesics. It acts in the brain the change the way your body senses the pain and responds to it. Its extended-release capsules and tablets are ingested by individuals who require round-the-clock relief from acute or chronic pain. If you want relief from the symptoms of pain while staying indoors, buy Tramadol online.
What are the causes of Tramadol overdose?
One of the important risk factors for Tramadol overdose is drug dependence. Drug dependence is often related with tolerance, which implies that the user needs to take increased amounts of the drug in order to achieve the desired results. This type of behavior can be linked with a higher risk of overdose.
As per the National Survey on Drug Use and Health (NSDUH) around 3.2 million people took this medication for recreational purposes in the year 2013, an increase from 2.7 million in the year 2012. Buy Tramadol online to manage the symptoms of pain.
Further, the survey also showed that the majority of individuals who abused this drug were above the age of 26 years.
This drug is quite likely to be abused by those people who:
- Suffer from chronic pain
- Have a history of narcotic addiction
- Are health professionals
Going by the statistics from the Centers for Disease Control and Prevention, the chances of men overdosing on prescription analgesics are greater as compared to women. However, the overdose rates in women have seen a rise in recent years.
In general, dependence on prescription analgesics is related with dependence on other substances such as alcohol. Order Tramadol online tablets to manage pain from the comfort of your home.
Individuals with a history of substance addiction may be more vulnerable to dependence on opioid drugs, thus putting them at a greater risk of drug overdose.
Tramadol overdose may be fatal, hence you should get in touch with the medical practitioner as soon as the symptoms of toxicity show up such as:
- Loses consciousness at any point
- Experiencing cardiovascular or respiratory issues
These may be the symptoms of a severe, potentially life-threatening Tramadol overdose and should be taken seriously.